On Γ-regular graphs
Colloquium Mathematicum, Tome 46 (1982) no. 1, pp. 131-134
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_46_1_131_134,
author = {J. P{\l}onka},
title = {On {\ensuremath{\Gamma}-regular} graphs},
journal = {Colloquium Mathematicum},
pages = {131--134},
year = {1982},
volume = {46},
number = {1},
doi = {10.4064/cm-46-1-131-134},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-46-1-131-134/}
}
J. Płonka. On Γ-regular graphs. Colloquium Mathematicum, Tome 46 (1982) no. 1, pp. 131-134. doi: 10.4064/cm-46-1-131-134
Cité par Sources :